# SDR DHL2007806515

- Difficulty date: March 28, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1580 L11l
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT INTERCOSTAL SUPPORT ANGLE CRACKED 1" STA 1580.000 L-11L.  REMOVED CRACKED INTERCOSTAL SUPPORT ANGLE IAW SRM 51-1-21.  FABRICATED ANGLE (AL 7075T6 0.040") IAW SRM 53-2-0 PG 1.  CLEANED, TREATED AND PRIMED AREA AND ANGLE IAW SRM 51-1-8B.  INSTALLED ANGLE IAW SRM 51-1-21
